On the number of simple arrangements of five double pseudolines

Abstract : We describe an incremental algorithm to enumerate the isomorphism classes of double pseudoline arrangements. The correction of our algorithm is based on the connectedness under mutations of the spaces of one-extensions of double pseudoline arrangements, proved in this paper. Counting results derived from an im- plementation of our algorithm are also reported.
Document type :
Journal articles
Complete list of metadatas

Cited literature [15 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00777899
Contributor : Vincent Pilaud <>
Submitted on : Monday, January 21, 2013 - 12:43:01 PM
Last modification on : Wednesday, May 15, 2019 - 3:55:12 AM
Long-term archiving on : Monday, April 22, 2013 - 3:52:03 AM

File

FertePilaudPocchiola_DoublePse...
Files produced by the author(s)

Identifiers

Citation

Julien Ferté, Vincent Pilaud, Michel Pocchiola. On the number of simple arrangements of five double pseudolines. Discrete and Computational Geometry, Springer Verlag, 2011, 45 (2), pp.279-302. ⟨10.1007/s00454-010-9298-4⟩. ⟨hal-00777899⟩

Share

Metrics

Record views

482

Files downloads

297